Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 267843, 9 pages
http://dx.doi.org/10.1155/2014/267843
Research Article

On Multi-Laplace Transform for Solving Nonlinear Partial Differential Equations with Mixed Derivatives

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 28 April 2014; Accepted 21 May 2014; Published 11 June 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Abdon Atangana and Suares Clovis Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Barker, “A generalized radial flow model for hydraulic tests in fractured rock,” Water Resources Research, vol. 24, no. 10, pp. 1796–1804, 1988. View at Google Scholar · View at Scopus
  2. J. Bear, Dynamics of Fluids in Porous Media, American Elsevier Environmental Science Series, Elsevier, New York, NY, USA, 1972.
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. J. F. Botha and A. Cloot, “A generalised groundwater flow equation using the concept of non-integer order derivatives,” Water SA, vol. 32, no. 1, pp. 1–7, 2006. View at Google Scholar · View at Scopus
  5. A. Atangana and P. D. Vermeulen, “Analytical solutions of a space-time fractional derivative of groundwater flow equation,” Abstract and Applied Analysis, vol. 2014, Article ID 381753, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Baleanu, R. P. Agarwal, H. Mohammadi, and S. Rezapour, “Some existence results for a nonlinear fractional differential equation on partially ordered Banach spaces,” Boundary Value Problems, vol. 2013, article 112, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y.-K. Chang and J. J. Nieto, “Some new existence results for fractional differential inclusions with boundary conditions,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 605–609, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Atangana and S. C. Oukouomi Noutchie, “A modified groundwater flow model using the space time Riemann-Liouville fractional derivatives approximation,” Abstract and Applied Analysis, vol. 2014, Article ID 498381, 7 pages, 2014. View at Publisher · View at Google Scholar
  10. A. Atangana, “Drawdown in prolate spheroidal-spherical coordinates obtained via Green's function and perturbation methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 5, pp. 1259–1269, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J.-H. Moon and B.-G. Lee, “Modeling and sensitivity analysis of a pneumatic vibration isolation system with two air chambers,” Mechanism and Machine Theory, vol. 45, no. 12, pp. 1828–1850, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. J. H. He and F. J. Liu, “Local fractional variational iteration method for fractal heat transfer in silk cocoon hierarchy,” Nonlinear Science Letters A, vol. 4, no. 1, pp. 15–20, 2013. View at Google Scholar
  13. H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Khan and Q. Wu, “Homotopy perturbation transform method for nonlinear equations using He's polynomials,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1963–1967, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Khan, “A method for solving nonlinear time-dependent drainage model,” Neural Computing and Applications, vol. 23, no. 2, pp. 411–415, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  19. A. Atangana and A. Secer, “A note on fractional order derivatives and table of fractional derivatives of some special functions,” Abstract and Applied Analysis, vol. 2013, Article ID 279681, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. H. Bhrawy and M. M. Al-Shomrani, “A Jacobi dual-Petrov Galerkin-Jacobi collocation method for solving Korteweg-de Vries equations,” Abstract and Applied Analysis, vol. 2012, Article ID 418943, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet